# SDR 200607111

- Difficulty date: July 9, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000071
- Aircraft time: 2,993 hours, 1,994 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: K0214
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 3,654 hours, 2,362 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FIFTEEN MINS INTO FLT CREW RECEIVED A CYAN -HYD 2 LO QTY- MESSAGE ON EICAS.  HYD QUANTITY DOWN TO 18% & DROPPED TO 2% OVER A SPAN OF 5 TO 10 MINS.  QUANTITY REMAINED AT 2% FOR A FEW MINS THEN HYD PRESSURE BEGAN TO DROP, RECEIVED AN AMBER -HYD 2 LO PRESS- ON EICAS.  DECLARED EMERGENCY, RAN -HYD 2 LO PRESS- CHECKLIST.  LANDED WITHOUT INCIDENT.  DUE TO LOSS OF HYD SYSTEM 2 AIRCRAFT DID NOT HAVE NOSE WHEEL STEERING, STOPPED AIRCRAFT ON RUNWAY THEN PROCEEDED TO GATE UNDER THE TUG'S POWER.  A SMALL PUDDLE OF FLUID FOUND UNDER RT ENGINE.  MX REVEALED NR 2 ENGINE, ENGINE DRIVEN HYD PUMP HOUSING CRACKED & LEAKING FLUID.  MX REMOVED & REPLACED PUMP.  EMBRAER AND PARKER ARE AWARE OF COMPONENT PROBLEM & RESEARCHING FIX.
